# SDR CALA2025070706230

- Difficulty date: July 2, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N36472
- Make and model: Boeing 737924ER
- Aircraft serial: 31653
- Aircraft time: 37,974 hours, 13,556 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

30ABC LOWER AISLE EMERGENCY LIGHT OUT 30ABC FLOOR PROXIMITY LIGHT ASSY REM AND REPL. REF AMM 33-51-11-960-802. LIGHT STILL WONT TURN ON. FURTHER TS REQUIRED.  MEL 3319E. CW MEL REQUIREMENTS FLOOR PROXIMITY LIGHT INDICATED ON LOWER AISLE 30ABC WAS FOUND UPON TROUBLSHOOTING THAT THE HARNESS WAS DISCONNECTED.  NO ENERGY WAS CONNECTED TO THE LIGHT. RECONNECTED FEMALE TO MALE CONNECTION AND OPS CHECK ILLUMINATION. EMERGENCY PROXIMITY LIGHT WORKS AND NO NECECESSARY FURTHER ACTIONS WERE REQUIRED. REF. AMM 33-51-11-960-802.
